Six-Dimensional Solvmanifolds with Holomorphically Trivial Canonical Bundle
Resumen: We determine the 6D solvmanifolds admitting an invariant complex structure with holomorphically trivial canonical bundle. Such complex structures are classified up to isomorphism, and the existence of strong Kähler with torsion, generalized Gauduchon, balanced and strongly Gauduchon metrics is studied. As an application, we construct a holomorphic family (M,Ja) of compact complex manifolds such that (M,Ja) satisfies the ¿¿¯-lemma and admits a balanced metric for any a¿0, but the central limit neither satisfies the ¿¿¯-lemma nor admits balanced metrics.
Idioma: Inglés
DOI: 10.1093/imrn/rnv112
Año: 2015
Publicado en: INTERNATIONAL MATHEMATICS RESEARCH NOTICES 24 (2015), 13757-13799
ISSN: 1073-7928

Factor impacto JCR: 1.031 (2015)
Categ. JCR: MATHEMATICS rank: 54 / 312 = 0.173 (2015) - Q1 - T1
Factor impacto SCIMAGO: 2.11 - Mathematics (miscellaneous) (Q1)

Tipo y forma: Article (PostPrint)
Área (Departamento): Área Geometría y Topología (Dpto. Matemáticas)
Exportado de SIDERAL (2021-01-21-10:51:06)

Este artículo se encuentra en las siguientes colecciones:
articulos



 Notice créée le 2016-09-28, modifiée le 2021-01-21


Postprint:
 PDF
Évaluer ce document:

Rate this document:
1
2
3
 
(Pas encore évalué)